# SDR AALA201706239025

- Difficulty date: June 21, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 11,847 hours, 4,673 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT MOUNT BEAM, INBOARD LINK ASSEMBLY LOWER ATTACHMENT INNER AND OUTER PIN ARE DAMAGED - FAILS STEP 6 OF JOB CARD. REPLACED THE NR 2 ENGINE AFT MOUNT BEAM, INBOARD LINK ASSEMBLY LOWER ATTACHMENT INNER AND OUTER PINS IAW EA 271155 AND JOB CARD 6C46071001.  AIRCRAFT WAS GROUNDED.
